MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM; STANDARD 3-LEVEL PLATE

PIONEER SURGICAL (D.B.A. RTI SURGICAL) CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM; STANDARD 3-LEVEL PLATE
Model Number 66-348
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to rti surgical and inspections confirmed the separation of the plate locking mechanism.A dhr review was conducted and confirms that the device met manufacturing specifications prior to shipping from rti surgical.
 
Event or Problem Description
It was reported to rti surgical on 12/07/2020 that a revision had already been performed due to a post-operative locking mechanism failure for this implant.It was confirmed that the locking mechanism separated post-operatively.The date of the failure is unknown.The date of the index surgery was (b)(6) 2020.The date of the revision surgery was (b)(6) 2020.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
STANDARD 3-LEVEL PLATE
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key11120108
Report Number1833824-2021-00003
Device Sequence Number17124327
Product Code KWQ
UDI-Device Identifier00846468087449
UDI-Public(01)00846468087449(10)354405
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66-348
Device Catalogue NumberSAME
Device Lot Number354405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;